Open Access
2007 On $T$ direction of algebra function
Zhaojun Wu
J. Math. Kyoto Univ. 47(4): 767-779 (2007). DOI: 10.1215/kjm/1250692288


In this paper, by using the sphere characteristic function $T(r,w)$, we define and establish the existence of a new singular direction for the algebroidal function $w$, namely a $T$ direction, for which the characteristic function $T(r,w)$ is used as a comparison function. This extended the previous result due to Guo, Zheng and Ng in [Bull. Austral. Math. Soc. 69(2004), 277-287].


Download Citation

Zhaojun Wu. "On $T$ direction of algebra function." J. Math. Kyoto Univ. 47 (4) 767 - 779, 2007.


Published: 2007
First available in Project Euclid: 19 August 2009

MathSciNet: MR2413064
Digital Object Identifier: 10.1215/kjm/1250692288

Primary: 30D30
Secondary: 30D35

Rights: Copyright © 2007 Kyoto University

Vol.47 • No. 4 • 2007
Back to Top